Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Applications of the integral of an invariant of the Hessian

Author: Robert C. Reilly
Journal: Bull. Amer. Math. Soc. 82 (1976), 579-580
MSC (1970): Primary 53C20, 53C40
Correction: Bull. Amer. Math. Soc., Volume 82, Number 6 (1976), 965--965
MathSciNet review: 0415540
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53C20, 53C40

Retrieve articles in all journals with MSC (1970): 53C20, 53C40

Additional Information

PII: S 0002-9904(1976)14110-9

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia